RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 46, Issue 4  


Localization conditions of square partial sums of a multiple trigonometric Fourier series in the classes of S. M. Nikol'skii
R. R. Ashurov
3
Computable classes of constructive models with non-limit-equivalent indexations
V. P. Dobritsa
8
Inversion of the Miura transformation
V. P. Kotlyarov
14
One additive problem
B. V. Levin, N. M. Timofeev
25
Relative convexity of subgroups of finite rank
N. Ya. Medvedev
34
Percolation with several defect types. An estimate of critical probability for a square lattice
M. V. Men'shikov, K. D. Pelikh
38
Existence of polyhedra which cannot be decomposed into simplexes of equal volume
V. G. Pokrovskii
48
An approximation of $|\sin x|$ by rational Fourier series
E. A. Rovba
52
Banach algebras and infinitely divisible distributions
M. S. Sgibnev
60
Covering numbers of regular multigraphs
V. E. Tarakanov
66
Multidimensional lame wave functions
M. V. Fedoryuk
76
Asymptotic completeness and the absence of bound states in the quantum problem of scattering on a Brownian particle
S. E. Cheremshantsev
86
Linearization of spectral problems with the parameter in their boundary conditions and the properties of the M. V. Keldysh derived chains
A. V. Shkred
99

Brief Communications
Existence of an Euler mixed cycle in a partially oriented graph
E. O. Basangova
110
Structure of the Kolmogorov set near separatrices of a two-dimensional mapping
S. A. Dovbysh
112
On the zeros of the function $\zeta(s)$ in a neighborhood of the critical line
L. V. Kiseleva
114
The structure of cross sections of a typical continuous function by polynomials
S. B. Kozyrev
116
Turnpikes and infinite extremals in Markov decision processes
V. N. Kolokoltsov
118
Generalized Taylor series for the class of functions $H(\overline \rho,\overline m,r)$
V. M. Kuznichenko
120
Absolute convergence of multiple Fourier series
A. P. Pavlov
122
An inversion formula in a problem of integral geometry on ellipsoids
V. G. Romanov
124
An exceptional set in the Hardy–Littlewood problem for nonintegral powers
K. Buriev
127
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019